# SDR DL72S982392

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8890Z
- Make and model: Boeing 727225
- Aircraft serial: 21859
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Failed
- Location: Rt Mlg
- Component: 651781915
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON CLIMBOUT, RT MAIN GEAR REMAINED DOWN WITH GEAR HANDLE RAISED.  CYCLED GEAR PER POM PROCEDURES.  GEAR REMAINED DOWN.  FLT RETURNED TO CVG.  REPLACED UPLOCK ACTUATOR AND SEQUENCE VLV.  DID RETRACTION AND EXTENT CHECK.  ALSO, MANUAL EXTENT CHECK PER M/M CHAP 32, OPS  NORMAL.
